# SDR SWAA2021040212377

- Difficulty date: February 6, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AAF UPPER SURFACE HAS FIBER DAMAGE / REPAIRED UPPER SURFACE PLY ON FLOORBOARD 241AAF IAW SRM 53-00-50-2R-1; PG'S 1;2 STEPS 3(A-N) A05073;A10203
